Previous |  Up |  Next


Title: Otakar Borůvka died (English)
Author: Neuman, František
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 45
Issue: 4
Year: 1995
Pages: 767-768
Category: math
MSC: 01A60
MSC: 01A70
idZBL: Zbl 0845.01008
idMR: MR1354933
DOI: 10.21136/CMJ.1995.128551
Date available: 2009-09-24T09:52:46Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CzechMathJ_45-1995-4_14.pdf 286.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo